# SDR SWAA120006

- Difficulty date: January 2, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 75,646 hours, 67,040 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Part number: 654587139
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK FOUND, R1 DOOR AFT LOWER CORNER INSIDE WEB CRACKED BELOW LOWER TORQUE TUBE.  REMOVED AND REPLACED WEB IAW SRM.
